首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:An exact solution for a steady, flowline marine ice sheet
  • 本地全文:下载
  • 作者:Ed Bueler
  • 期刊名称:Journal of Glaciology
  • 印刷版ISSN:0022-1430
  • 电子版ISSN:1727-5652
  • 出版年度:2014
  • 卷号:60
  • 期号:224
  • 页码:1117-1125
  • DOI:10.3189/2014JoG14J066
  • 出版社:Cambridge University Press
  • 摘要:G. Böðvarsson’s 1955 plug-flow solution for an Icelandic glacier problem is shown to be an exact solution to the steady form of the simultaneous stress-balance and mass-continuity equations widely used in numerical models of marine ice sheets. The solution, which has parabolic ice thickness and constant vertically integrated longitudinal stress, solves the steady shallow-shelf approximation with linear sliding on a flat bed. It has an elevation-dependent surface mass-balance rate and, in the interpretation given here, a contrived location-dependent ice hardness distribution. By connecting Böðvarsson’s solution to the Van der Veen (1983) solution for floating ice, we construct an exact solution to the ‘rapid-sliding’ marine ice-sheet problem, continuously across the grounding line. We exploit this exact solution to examine the accuracy of two numerical methods, one grid-free and the other based on a fixed, equally spaced grid.
国家哲学社会科学文献中心版权所有